# SDR FDEA201511043475

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 734 hours, 25,759 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rivet
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1460, STRINGER 1 FOUND TWO OFF RIVETS PULLED & LOOSE.  REPLACED IAW EA T F-5300-T0321171.  CLASSIFIED AS A MAJOR CAT A WITH NO SMR REQUIREMENTS.  EO F-5100-7-5001 PT 1 ATTACHMENTS B & C UPDATED ON THIS INPUT.  REF JPF STAGES 1 - 2 FOR WORK CARRIED OUT.
